# SDR DALA201902153996

- Difficulty date: February 12, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 46,423 hours, 24,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y765 LOC FR66 TO FR70 AT AFT GALLEY AREA, REPLACED SEAT TRACK LOC. BTW FR 64 TO FR 70 +Y765 AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND DRAWING D53472780 AND DRAWING D53472092
